Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i4.40
18 pages

Attenuation of the Symmetrical Wave Propagating in the Porous-Elastic Layer with Free Surfaces

N. S. Gorodetska
Institute of Hydromechanics of National Academy of Sciences of Ukraine, 8/4, Zhelyabov St., Kyiv, 03057, Ukraine


The dispersion characteristics of normal waves in porous-elastic layer with free surfaces are studied on the basis of the Biot theory both for open and closed pores. The analysis of the influence of dissipative effect, caused by the flow of the pore liquid relative to solid skeleton, on the dispersion spectrum was carried. It was discovered that the introduction of the above attenuation mechanism influences in varying manner the behavior of the "solid-like" and "fluid-like" waves. The "fluid-like" waves respond to the change of the parameters, describing the given kind of the dissipation, much stronger. The spectrum modification of the "solid-like" waves in a porous-elastic layer, if the attenuation is taken into account, in many respects is similar to that in the visco-elastic layer.

Articles with similar content:

Normal Waves in an Elastic Porous Layer with Free Surfaces for the Case of Open
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
N. S. Gorodetska
Wave Reflection from the Free Boundary of Porous-Elastic Liquid-Saturated Half-Space
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 3
N. S. Gorodetska
Symmetric Oscillations of a Porous-Elastic Strip with Free Surfaces for the Case of Closed Pores
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 6
N. S. Gorodetska
Telecommunications and Radio Engineering, Vol.72, 2013, issue 15
Andrei Olegovich Perov, A. A. Kirilenko, S. L. Senkevich
Fluctuation Statistics of Short-Wave Millimeter Waveband Radio Signals Propagating Above Sea Surface
Telecommunications and Radio Engineering, Vol.59, 2003, issue 5&6
L. I. Sharapov, V. N. Gorobets, V. G. Gutnik, N. V. Gorbach